MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY
Model Number SOP12KNMFM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
During opening of sterile field, it was noted the sterile supply pack had multiple areas that looked like piercings through the internal wrap layer.There were areas of distress on the outer layer, but no areas showed piercing or tearing.New supply pack was obtained.Item: sop12knmfm, exp: 07/01/2027, lot: 638489.

Brand Name
CARDINAL HEALTH
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key24188099
Report Number24188099
Device Sequence Number15486735
Product Code OJH
UDI-Device Identifier10197106405864
UDI-Public(01)10197106405864
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
Report Date (Section F) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSOP12KNMFM
Device Catalogue NumberSOP12KNMFM
Device Lot Number638489
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/13/2026